Are you looking for best allergy medication for runny nose, we’ve consulted top experts who has in-and-out knowledge about the allergy medication for runny nose. We choose the top most quality product, which comes with amazing features you’ve never heard before. We have filter more than 100+ of product to give you top 10 list of best allergy medication for runny nose.

This list is undoubtedly the best allergy medication for runny nose available in the market today. However, if you don’t want to spend more time on filtering and finding which one is good allergy medication for runny nose, then you should absolutely go for our Top list of the winner. which comes with all the basic features one could expect in a allergy medication for runny nose.


Best allergy medication for runny nose – The Winners!


But these three has some more competitions too, Check out below List of Top 10 best allergy medication for runny nose.

If you are ready to choose a new allergy medication for runny nose, check out our recommendations for the best allergy medication for runny nose. But if you’d like to learn more about the various types of allergy medication for runny nose available and how to choose the right one for you, read on.


List of Top 10 Best allergy medication for runny nose In Detailed


SaleBestseller No. 1
Xyzal Allergy Pills, 24-Hour Allergy Relief, 80-Count, Original Prescription Strength
  • CONTAINS: One (1) 80-count bottle of Xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength
  • STARTS WORKING IN ONE HOUR: Xyzal gives you rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat
  • TAKE ONCE FOR ALL-NIGHT, ALL-DAY RELIEF: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1
  • RELIEVE ALLERGY SYMPTOMS WHEN THEY'RE AT THEIR WORST: Taking Xyzal at night prevents suffering in the morning when pollen is at its worst
  • MAXIMUM STRENGTH RELIEF: Xyzal is full prescription strength available without a prescription
Bestseller No. 2
Rite Aid Sinus & Allergy Relief PE Tablets, Maximum Strength- 24 Count | Antihistamine and Nasal Decongestant | 4 Hour Allergy Medication | Allergy and Congestion Relief Tablets | Nasal Allergy Relief
  • 4 HOUR RELIEF: Rite Aid’s Sinus & Allergy Relief PE tablets offer temporary relief for up to 4 hours from sinus pressure & congestion, sneezing, itchy, watery eyes, and runny nose. This allergy medicine calms hay fever or other respiratory allergies.
  • MULTI-SYMPTOM RELIEF: Get the same active ingredients as the national brand, Rite Aid Maximum Strength Sinus & Allergy Relief PE contains Chlorpheniramine Maleate 4mg & Phenylephrine HCI 10mg compared to top brands
  • ANTIHISTAMINE + NASAL DECONGESTANT: With Rite Aid allergy and congestion relief tablets, temporarily calm symptoms from allergies, the common cold, and hay fever for adults and children 12 years of age and older.
  • CONTROL INDOOR & OUTDOOR ALLERGIES: Allergies don’t stand a chance against Rite Aid’s allergy and cold medicine for adults. Whether it’s pet dander or dust indoors or blooming grass and trees outside, Rite Aid will keep your allergies under control.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose us first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
Bestseller No. 3
Boiron Rhinallergy Allergy Relief, Homeopathic Medicine for Sneezing, Runny Nose, Itchy Throat and Nose, Non-Drowsy, 120 Tablets, 120 Count
  • RhinAllergy Tablets temporarily relieve symptoms of upper respiratory allergies such as itchy and watery eyes, sneezing, runny nose and itchy throat and nose.
  • These non-drowsy, quick-dissolving tablets are easy to take and work best when taken at the first sign of symptoms.
  • Do not mask full-blown symptoms, RhinAllergy tablets target specific symptoms
  • Available in a box of 60 quick-dissolving tablets, Recommended for everyone ages 2 and up.
  • Also available as RhinAllergy Kids tablets and slightly sweet melt-away pellets for children.
Bestseller No. 4
GenCare - Cetirizine HCL 10 mg (200 Count) | 24 Hour Allergy Relief Pills | Best Value Generic OTC Allergy Medication | Antihistamine for Sneezing, Runny Nose & Itchy Eyes | Generic Zyrtec
  • FULL 24 HOUR RELIEF - Enjoy non drowsy allergy relief that lasts for a full day. Cetirizine HCL helps alleviate symptoms of indoor and outdoor allergies like hay fever, pollen, dust, pet dander and seasonal allergies. Compare to the active ingredient found in Zyrtec over the counter medication.
  • LESS ITCHING - Cetirizine HCL is a powerful antihistamine that helps relieve and prevent itchy watery eyes, runny nose, congestion and an irritated itchy throat. If you suffer from hives, cetirizine HCL 10mg may help reduce the itching and appearance of hives on your skin and face.
  • NON DROWSY FORMULA - Unlike most allergy medications, Cetirizine HCL tablets are non drowsy and can be taken at any time of day. Each pill is small and easy to swallow for adults and children ages 6 and up. Protect you and your family with a convenient and easy to use OTC allergy medication.
  • BULK SAVINGS BOTTLE - Each bottle contains 200 individual ready to swallow pills so that you and your family can always have allergy support on hand. Our pills have a convenient indentation slot if you want to break the pill up into two 5 mg tabs for less severe symptoms or quick relief.
  • 100% SATISFACTION GUARANTEE - You don't have to suffer through indoor or outdoor allergies anymore! Get full non drowsy 24 hour allergy relief now and enjoy our 100% Customer Satisfaction Guarantee. Join thousands of satisfied allergy relief customers...Click Add-to-Cart Today!
SaleBestseller No. 5
Xyzal Children's Oral Solution, 24-Hour Allergy Relief for Kids, Original Version, Tutti Frutti, 5 Fl Oz
  • CONTAINS: One 5-fluid ounce bottle of Xyzal Children's Oral Solution, 24-Hour Allergy Relief for Kids
  • STARTS WORKING IN ONE HOUR: Xyzal gives kids rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat
  • TAKE ONCE FOR ALL-NIGHT, ALL-DAY RELIEF: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1
  • WAKE REFRESHED: Taken before bed, Xyzal relieves allergy symptoms overnight so kids wake feeling refreshed the next day
  • TUTTI FRUTTI FLAVOR: Designed just for kids, Xyzal Children's comes in a great fruity flavor
SaleBestseller No. 6
Allegra Adult Non-Drowsy Antihistamine Tablets, 24-Hour Allergy Relief, 180 mg, 70 Count
  • INCLUDES: One (1) 70-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief
  • 24-HOUR RELIEF: One pill is all you need for round-the-clock relief from your worst allergy symptoms
  • FAST-ACTING: Allegra 24-Hour Allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • INDOOR AND OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
Bestseller No. 7
NasalCrom Nasal Spray, Prevents and Relieves Nasal Allergy Symptoms, Non-Drowsy, 200 Sprays, 0.88 FL OZ,(1 Pack)
  • Relieves allergy symptoms, including runny itchy nose, sneezing, allergic stuffy nose
  • Prevents and controls nasal allergy symptoms from occurring in the first place; 200 sprays included
  • No drowsiness or jitters, plus it is non habit forming
  • No steroids; Safe to use with other allergy medications
  • Safe for kids ages two and up
SaleBestseller No. 8
Genexa Allergy Care - 60 Tablets - Multi-Symptom Allergy Remedy - Certified Vegan, Organic, Gluten Free & Non-GMO - Homeopathic Remedies
  • Multi-symptom allergy relief: Formulated to promote allergy relief in symptoms such as irritated eyes, runny nose, sinus pressure, sneezing, nasal congestion, and itchy nose and throat
  • Safe for daily use: Non-drowsy formula with no known drug interactions so you can feel good about the allergy medication you put in your body and help get ahead of your allergy-related symptoms.
  • Physician-formulated: Allergy Care’s organic formula was created by our Chief Formulating Officer, a medical doctor and homeopathic physician.
  • Worry-free ingredients you deserve: No artificial sweeteners or preservatives, artificial dyes, parabens, common allergens, or artificial flavors. Certified vegan, gluten-free, organic, lactose free, & non-GMO.
  • Easy to use: Made with açaí berry flavor, our tasty tablets are convenient for at-home or on-the-go use. Made in the USA with globally sourced organic ingredients.
SaleBestseller No. 9
GoodSense Allergy Relief Loratadine Tablets 10 mg, Antihistamine, Allergy Medicine for 24 Hour Allergy Relief, 365 Count
  • ACTIVE INGREDIENT: The active ingredient is Loratadine 10 mg, an antihistamine; compare to the active ingredient in Claritin
  • 26 HOUR ALLERGY RELIEF: One dose of GoodSense Loratadine Tablets 10 mg works for a full 24 hours to relieve your tough allergy symptoms
  • ORIGINAL PRESCRIPTION STRENGTH: Get strong symptom relief without the sleepiness, when taken as directed; this trusted allergy medicine comes in full prescription strength
  • ANTIHISTAMINE: This histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itching of the nose or throat and itchy, watery eyes
  • NON-DROWSY: When taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy
Bestseller No. 10
ValuMeds Allergy Medicine (600 Tablets) Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing
  • Breathe a Little Easier – A powerful antihistamine, our formula helps control coughs and runny noses for clearer, healthier breathing.
  • Clear, Healthy Eyes – Reduce the dry, itchy eyes and redness caused by pollen, dander, and seasonal allergies for true clarity.
  • Relieve Common Cold Symptoms – This anti-allergy medicine for kids and adults also helps reduce sneezing and itchy noses and throats.
  • Rest Better – Diphenhydramine HCl can cause drowsiness which can help your body relax for a better night’s rest. Avoid driving after use.
  • Use as Directed – These HCl antihistamine tablets should always be used as directed. Please read package for more details on proper use and dosage.

Hope this list of the best allergy medication for runny nose will be helpful for you. Feel free to contact us if you have any questions about our site or our reviews, and we will be happy to help you with your purchasing decisions in any way we can.